Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I have tiredness and headaches, please suggest me

my last period was on dec 23rd and it ended on dec 30th i ve been having headaches daily and nausea and really tired since jan 5th what could be wrong i m 29 had a normal period last month which ended on dec 29th but since january 4th or 5th i ve been having headaches daily similar to the ones i get around the time of my period and i ve been really tired and nausea, the nausea is nothing new but the tiredness and headaches s what concerns me.
Asked On : Tue, 11 Jan 2011
Answers:  3 Views:  560
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have finished a normal period then i doubt that your current headache is releted to that.You may be developing a migraine or have a eye problem.Do see a doctor for proper examination.Meanwhile,if you are having unbearable headache then acetoaminophen should help.
Answered: Wed, 12 Jan 2011
I find this answer helpful
  User's Response
Dear Sister,

Good Day!

Use Hypo Tention apparatus for your migarin problem.i will never say your problem will be solved with in a day or 2,but with 3 month you don't have any cure you can give the apparatus back and your money will be given back.

With regards,

Dileep Kumar
Answered: Sat, 19 Feb 2011
Homeopath Dr. Sasi kala's  Response
welcome to h & m,
continuous headache with nausea it is migraine.homeo medicine ipecac 200for every 12 hours 5-6 pills for 2 days will help you.
take care.
Answered: Sat, 19 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor